# SDR DXTA2012071605049

- Difficulty date: July 13, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 9,501 hours, 5,650 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 278883
- Part serial: 0249C
- Condition: Failed
- Location: Nlg
- Part time: 6,634 hours, 4,039 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, GEAR MADE A LOUD BANG THAT SHOOK THE ACFT.  ALL GEAR POSITION LIGHTS DISPLAYED NORMAL OPERATION.  ON EXTENSION, A METAL TO METAL SLAP SOUND CAME FROM NOSE GEAR, OTHERWISE GEAR FUNCTIONED NORMALLY.  R & R THE NLG ACTUATOR IAW MM 32-30-03.  OPS & LEAK CHECKED GOOD.
